# SDR RG42004F00000

- Difficulty date: September 20, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N63CE
- Make and model: Cessna 182S
- Aircraft serial: 18280357
- Engine: Lyc IO540AB1A5
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 07321014
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,768 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART FOUND CRACKED DURING 100 HR INSPECTION.  CRACK LOCATED AT LOWER LT CORNER OF PART, LT BRACKET.  RECOMMEND PART OF STRONGER MATERIAL OR DIFFERENT DESIGN.  OBTAINING ENGINEERING APPROVAL FRO MFG TO INSTALL HEAVIER DESIGNED PART, VIA FIELD APPROVAL.  (FIRST OCCURRENCE, 1600 TT)
